RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 2, Pages 183–198 (Mi mz8788)  

This article is cited in 2 scientific papers (total in 2 papers)

The Cauchy Problem for Certain Systems of Operator-Differential Equations of Arbitrary Order in Locally Convex Spaces

N. A. Aksenov

Orel State University

Abstract: We describe an analog of the Cauchy–Kovalevskaya sufficient conditions for the analytic solvability of the Cauchy problem for systems of operator-differential equations of arbitrary order in locally convex spaces; this analog is stated in terms of the order and type of the linear operator.

Keywords: Cauchy problem, operator-differential equation, Cauchy–Kovalevskaya sufficient conditions, locally convex space, linear operator, polycylinder, multiple power series, Cauchy–Hadamard formula

DOI: https://doi.org/10.4213/mzm8788

Full text: PDF file (542 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:2, 175–188

Bibliographic databases:

UDC: 517.55
Received: 25.11.2010

Citation: N. A. Aksenov, “The Cauchy Problem for Certain Systems of Operator-Differential Equations of Arbitrary Order in Locally Convex Spaces”, Mat. Zametki, 90:2 (2011), 183–198; Math. Notes, 90:2 (2011), 175–188

Citation in format AMSBIB
\Bibitem{Aks11}
\by N.~A.~Aksenov
\paper The Cauchy Problem for Certain Systems of Operator-Differential Equations of Arbitrary Order in Locally Convex Spaces
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 2
\pages 183--198
\mathnet{http://mi.mathnet.ru/mz8788}
\crossref{https://doi.org/10.4213/mzm8788}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918436}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 2
\pages 175--188
\crossref{https://doi.org/10.1134/S0001434611070182}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294363500018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052051551}


Linking options:
  • http://mi.mathnet.ru/eng/mz8788
  • https://doi.org/10.4213/mzm8788
  • http://mi.mathnet.ru/eng/mz/v90/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Aksënov N.A., “Analiticheskaya razreshimost kompleksnoi zadachi Koshi dlya nekotorykh sistem differentsialno-operatornykh uravnenii s peremennymi koeffitsientami”, Uchenye zapiski Orlovskogo gosudarstvennogo universiteta. Seriya: Estestvennye, tekhnicheskie i meditsinskie nauki, 2013, no. 6, 25–32  elib
    2. Umarov S., “Pseudo-Differential Operators With Meromorphic Symbols and Systems of Complex Differential Equations”, Complex Var. Elliptic Equ., 60:6 (2015), 829–863  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:396
    Full text:79
    References:52
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019